Jelenlegi hely

Hajdu Lajos

Név: Hajdu Lajos
További profilok: MTMT
Fokozat
  • PhD, Kossuth Lajos Tudományegyetem (1998)
  • Habilitáció, Debreceni Egyetem (2003)
  • MTA doktora, Magyar Tudományos Akadémia (2011)
Szakterület: matematikus

Teljes publikációs lista

A lista áttöltése az MTMT rendszerébe
Hiányzó közlemények feltöltése
Hitelesített Publikációs Lista igénylése
OA letöltési statisztika megtekintése
Feltöltött közlemény:
133
DEA-ban:
130
OA:
62
Publikációs időszak:
1997-2024
2024
  1. Hajdu, L., Sebestyén, P.: Terms of recurrence sequences in the solution sets of norm form equations.
    Arch. Math. 122 179-187, 2024.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous) (2023)
  2. Bertók, C., Hajdu, L.: The resolution of three exponential Diophantine equations in several variables.
    J. Number Theory. 260 29-40, 2024.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory (2023)
2023
  1. Bérczes, A., Hajdu, L., Luca, F., Pink, I.: Additive Diophantine Equations with Binary Recurrences, S-Units and Several Factorials.
    Results Math. 78 (4), 1-32, 2023.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  2. Hajdu, L., Tijdeman, R., Varga, N.: Diophantine equations for Littlewood polynomials.
    Acta Arith. 210 223-234, 2023.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  3. Hajdu, L., Herendi, O.: Extrema of polynomials with real roots and Diophantine equations.
    J. Number Theory. 242 626-646, 2023.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  4. Hajdu, L., Tijdeman, R., Varga, N.: On polynomials with only rational roots.
    Mathematika. 69 (3), 867-878, 2023.
  5. Hajdu, L., Tijdeman, R.: The Diophantine equation f(x)=g(y)$f(x)=g(y)$ for polynomials with simple rational roots.
    J. Lond. Math. Soc.-Second Ser. 108 (1), 309-339, 2023.
    Folyóirat-mutatók:
    D1 Mathematics (miscellaneous)
2022
  1. Hajdu, L., Varga, N.: Diophantine equations for polynomials with restricted coefficients, I (Power values).
    Bull. Aust. Math. Soc. 106 (2), 254-263, 2022.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Ceko, M., Hajdu, L., Tijdeman, R.: Error Correction for Discrete Tomography.
    Fundam. Inform. 189 (2), 91-112, 2022.
    Folyóirat-mutatók:
    Q3 Algebra and Number Theory
    Q3 Computational Theory and Mathematics
    Q3 Information Systems
    Q4 Theoretical Computer Science
  3. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers composed from a given set of primes, I (Additive decompositions).
    Acta Arith. 202 (1), 29-42, 2022.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  4. Hajdu, L., Sebestyén, P.: Terms of recurrence sequences in the solution sets of generalized Pell equations.
    Int. J. Number Theory. 18 (07), 1605-1612, 2022.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  5. Hajdu, L., Papp, Á., Tijdeman, R.: The Prouhet-Tarry-Escott problem, indecomposability of polynomials and Diophantine equations.
    Ramanujan J. 58 (4), 1075-1093, 2022.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  6. Hajdu, L., Papp, Á.: Uniform bounds for the number of powers in arithmetic progressions.
    Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat. 116 (4), 1-7, 2022.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
    Q1 Analysis
    Q1 Applied Mathematics
    Q1 Computational Mathematics
    Q1 Geometry and Topology
2021
  1. Hajdu, L., Varga, A.: Engineering Mathematics: part I..
    Debreceni Egyetemi Kiadó, Debrecen, 154 p., 2021. ISBN: 9789633189030
  2. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers with restricted prime factors, I. (Smooth numbers).
    Indag. Math.-New Ser. 32 (2), 365-374, 2021.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  3. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers with restricted prime factors, II: Smooth numbers and generalizations.
    Indag. Math.-New Ser. 32 (4), 813-823, 2021.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  4. Hajdu, G., Hajdu, L.: On the Liouville function on rational polynomial values.
    Acta Arith. 201 (2), 119-130, 2021.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  5. Hajdu, L., Herendi, O.: Polynomial values of surface point counting polynomials.
    Int. J. Number Theory. 17 (01), 15-32, 2021.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  6. Hajdu, L., Tengely, S.: Powers in arithmetic progressions.
    Ramanujan J. 55 (3), 965-986, 2021.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  7. Bérczes, A., Hajdu, L., Tijdeman, R.: Skolem's conjecture confirmed for a family of exponential equations, II.
    Acta Arith. 197 (2), 129-136, 2021.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  8. Hajdu, L., Luca, F., Tijdeman, R.: Skolem's conjecture confirmed for a family of exponential equations, III.
    J. Number Theory. 224 41-49, 2021.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
2020
  1. Hajdu, L., Sárközy, A.: On multiplicative decompositions of polynomial sequences, III.
    Acta Arith. 193 (2), 193-216, 2020.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  2. Hajdu, L.: On special extrema of polynomials with applications to Diophantine problems.
    Res. Number Theory. 6 (1), 1-14, 2020.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  3. Hajdu, L., Varga, N.: Polynomial values of figurate numbers.
    J. Number Theory. 214 79-99, 2020.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
Mindet mutasd
frissítve: 2024-07-14, 01:08

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 110
Q1/D1 10 (9.1%)
Q1 30 (27.3%)
Q2 50 (45.5%)
Q3 19 (17.3%)
Q4 2 (1.8%)
n.a. 9 (8.2%)
-
OK

SCImago kategóriák

Mathematics (98)
Algebra and Number Theory (47)
Mathematics (miscellaneous) (43)
Applied Mathematics (13)
Computational Mathematics (7)
Discrete Mathematics and Combinatorics (6)
Theoretical Computer Science (6)
Geometry and Topology (2)
Analysis (1)
Modeling and Simulation (1)
Statistics and Probability (1)
Computer Science (9)
Computational Theory and Mathematics (5)
Computer Vision and Pattern Recognition (4)
Software (4)
Computer Science (miscellaneous) (3)
Information Systems (2)
Artificial Intelligence (1)
Computer Graphics and Computer-Aided Design (1)
Signal Processing (1)
Engineering (3)
Electrical and Electronic Engineering (3)
Decision Sciences (2)
Information Systems and Management (2)
Management Science and Operations Research (2)
Physics and Astronomy (1)
Condensed Matter Physics (1)

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Közlemények megoszlása
folyóiratok szerint

További folyóiratok

Egyéb társszerzők

Saradha, N. Iyswarya
További társszerzők
Saradha, N. Iyswarya
Batenburg, K. Joost
Miyazaki, Takafumi
Bennett, Michael A.
Dalen, Birgit, van
Hirata-Kohno, Noriko
Rout, Sudhansu Sekhar
Schlickewei, Hans Peter
Tichy, Robert Franz